MENU

You are here

Publications

Export 55 results:
Filters: First Letter Of Title is L  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Abels H, Mora MG, Müller S. Large Time Existence for Thin Vibrating Plates. Communication in Partial Differential Equations 36 (2011) 2062-2102 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3755
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Alicandro R, Dal Maso G, Lazzaroni G, Palombaro M. Linearisation of multiwell energies.; 2017. Available from: http://preprints.sissa.it/handle/1963/35288
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
B
Berti M, Kappeler T, Montalto R. Large KAM tori for perturbations of the dNLS equation.; 2016. Available from: http://preprints.sissa.it/handle/1963/35284
Bertola M. On the location of poles for the Ablowitz-Segur family of solutions to the second Painlevé equation. Nonlinearity [Internet]. 2012 ;25:1179–1185. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/0951-7715/25/4/1179
Bertola M, Gouthier D. Lie triple systems and warped products. Rend. Mat. Appl. (7). 2001 ;21:275–293.
Bianchini S, Bressan A. On a Lyapunov functional relating shortening curves and viscous conservation laws. Nonlinear Anal. 51 (2002) 649-662 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1337
Bianchini S, Bonicatto P, Marconi E. Lagrangian representations for linear and nonlinear transport. Contemporary Mathematics. Fundamental Directions [Internet]. 2017 ;63:418–436. Available from: http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=cmfd&paperid=327&option_lang=eng
Bianchini S, Bonicatto P, Marconi E. A Lagrangian approach for scalar multi-d conservation laws.; 2017. Available from: http://preprints.sissa.it/handle/1963/35290
Bonacini M, Cristoferi R. Local and global minimality results for a nonlocal isoperimetric problem on R^N. SIAM Journal on Mathematical Analysis [Internet]. 2014 ;46(4):2310-2349. Available from: http://hdl.handle.net/1963/6984
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Boscain U, Charlot G, Ghezzi R, Sigalotti M. Lipschitz Classification of Almost-Riemannian Distances on Compact Oriented Surfaces. Journal of Geometric Analysis [Internet]. 2013 ;23:438–455. Available from: https://doi.org/10.1007/s12220-011-9262-4
Bressan A. A lemma and a conjecture on the cost of rearrangements. Rend. Sem. Mat. Univ. Padova 110 (2003) 97-102 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2914
Bressan A, Liu T-P, Yang T. L-1 stability estimates for n x n conservation laws. Arch. Ration. Mech. Anal. 149 (1999), no. 1, 1--22 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3373
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584

Pages

Sign in